ITEM METADATA RECORD
Title: A stochastical limit to the resolution of the least squares estimation of the frequencies of a double complex sinusoid
Authors: Van hamme, Hugo # ×
Issue Date: Dec-1991
Publisher: Ieee-inst electrical electronics engineers inc
Series Title: IEEE Transactions on signal processing vol:39 issue:12 pages:2652-2658
Description: IEEE transactions on signal processing, vol. SP-39, no. 12, pp. 2632-2638, December 1991
URI: 
ISSN: 1053-587X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:ESAT - PSI, Processing Speech and Images
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science